How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 59164
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now

I am in a bad state. I have been trying to get hold of the

This answer was rated:

I am in a bad state . I have been trying to get hold of the prescriber of Linaclotide since last Wednesday without any luck. I have had ongoing gut problems for over two years. I was prescribed Linaclotide but when I read the enclosed instructions
JA: How long have you been using Linaclotide? Has it helped at all?
Customer: To continue. When I read the enclosed instructions it said to ask advice from pharmacist or GP , before taking the drug, if you take levrothyroxine. I have been taking levrothyroxine for many years.. The pharmacist said ask your doctor. Maybe possible on Wednesday. I am really upset and don’t know what to do. I need help please.
JA: The Doctor will be able to answer that. Have you used anything besides Linaclotide for this?
Customer: I have taken all manner of drugs. I was taking Preocupride but asked to stop that in favour of Linaclotide. I had an X-ray, on my abdomen, which showed moderate fecal loading.I then took Picolax as prescribed with limited success. Please can you help me. Sheena Hunter
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Don’t think so .

Linaclotide may cause diarrhea, so may affect the absorption of Levothyroxine.

If you do not have diarrhea, due to it, there is no worry.

You can take them.

There is no other drug interaction.

I hope your symptoms resolve soon.

I would be happy to assist you further if you need any more information.
Thanks for using Just Answer.

Customer: replied 11 days ago.
Thank you.

You are very welcome.

Wishing you all the very best in life.

It was a pleasure to assist you.

I sincerely hope that I have helped you and that I have earned my 5-star rating today!

Thank you.

Stay blessed.

Dr. Arun Phophalia and other Medical Specialists are ready to help you